# SDR WX0A2022101774281

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 46,833 hours, 32,115 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 789141
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC: 7000-0019 ALL EMERGENCY LIGHT RELATED TO EPSU 12WL FOUND FLASHING WHEN USING EPSU BATTERY POWER. / AT EPSU 12WL, BATTERY REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002-A."
